RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aminova, Asya Vasilyevna

Statistics Math-Net.Ru
Total publications: 39
Scientific articles: 38

Number of views:
This page:2322
Abstract pages:8838
Full texts:2918
References:531
Professor
Doctor of physico-mathematical sciences (1991)
Speciality: 01.01.03 (Mathematical physics)
Birth date: 1.03.1942
E-mail:

http://www.mathnet.ru/eng/person8394
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196490

Publications in Math-Net.Ru
2020
1. A. V. Aminova, M. N. Sabitova, “The General Solution of the Eisenhart Equation and Projective Motions of Pseudo-Riemannian Manifolds”, Mat. Zametki, 107:6 (2020),  803–816  mathnet  elib; Math. Notes, 107:6 (2020), 845–856  isi  scopus
2. A. V. Aminova, D. R. Khakimov, “On the properties of the projective Lie algebras of rigid $h$-spaces $H_{32}$ of the type $\{32\}$”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 162:2 (2020),  111–119  mathnet
2019
3. A. V. Aminova, D. R. Khakimov, “Projective group properties of $h$-spaces of type $\{221\}$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 10,  87–93  mathnet
2017
4. A. V. Aminova, D. R. Khakimov, “On projective motions of five-dimensional spaces of special form”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 5,  97–102  mathnet; Russian Math. (Iz. VUZ), 61:5 (2017), 83–87  isi  scopus
2010
5. A. V. Aminova, N. A.-M. Aminov, “The projective geometric theory of systems of second-order differential equations: straightening and symmetry theorems”, Mat. Sb., 201:5 (2010),  3–16  mathnet  mathscinet  zmath  elib; Sb. Math., 201:5 (2010), 631–643  isi  elib  scopus
2006
6. A. V. Aminova, N. A. Aminov, “Projective geometry of systems of second-order differential equations”, Mat. Sb., 197:7 (2006),  3–28  mathnet  mathscinet  zmath  elib; Sb. Math., 197:7 (2006), 951–975  isi  scopus
2005
7. A. V. Aminova, N. A.-M. Aminov, “Fourth-order differential systems with a four-dimensional solvable symmetry group that does not contain the abelian subgroup $G_3$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 6,  12–27  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:6 (2005), 10–24
2000
8. A. V. Aminova, S. V. Zuev, D. A. Kalinin, “Algebraic conditions for compatibility of two metrics with a common almost complex (quaternion) structure on a manifold”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 7,  70–73  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:7 (2000), 66–69
1999
9. A. V. Aminova, D. A. Kalinin, “Lie algebras of $H$-projective motions of Kähler manifolds of constant holomorphic sectional curvature”, Mat. Zametki, 65:6 (1999),  803–809  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 679–683  isi
1998
10. A. V. Aminova, D. A. Kalinin, “$H$-projective mappings of four-dimensional Kähler manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 4,  3–14  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 42:4 (1998), 1–11
1996
11. A. V. Aminova, S. A. Zorin, “Geodesic structure of four-dimensional P. A. Shirokov spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 7,  3–17  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:7 (1996), 1–15
1995
12. A. V. Aminova, “Groups of transformations of pseudo-riemannian manifolds in theoretical and mathematical physics”, In mem. Lobatschevskii, 3:2 (1995),  79–103  mathnet
13. A. V. Aminova, “Lie algebras of infinitesimal projective transformations of Lorentz manifolds”, Uspekhi Mat. Nauk, 50:1(301) (1995),  69–142  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:1 (1995), 69–143  isi
14. A. V. Aminova, “Projective transformations and symmetries of differential equation”, Mat. Sb., 186:12 (1995),  21–36  mathnet  mathscinet  zmath; Sb. Math., 186:12 (1995), 1711–1726  isi
1994
15. A. V. Aminova, D. A. Kalinin, “$H$-projectively equivalent four-dimensional Riemannian connections”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 8,  11–20  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:8 (1994), 11–20
16. A. V. Aminova, S. V. Mochalov, “Metric of the Minkowski superspace as an invariant of the Poincaré supergroup”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 3,  10–16  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:3 (1994), 8–14
17. A. V. Aminova, “Automorphisms of geometric structures as symmetries of differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 2,  3–10  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:2 (1994), 1–8
1993
18. A. V. Aminova, “Pseudo–Riemannian manifolds with common geodesies”, Uspekhi Mat. Nauk, 48:2(290) (1993),  107–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:2 (1993), 105–160  isi
1992
19. A. V. Aminova, “Projectively equivalent Riemannian connections”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 6,  21–32  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:6 (1992), 19–30
1991
20. A. V. Aminova, “Lie algebras of projective motions of the spaces $V(K)$ of Lorentz signature”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 9,  3–15  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:9 (1991), 1–13
1990
21. A. V. Aminova, “Transformation groups of Riemannian manifolds”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 22 (1990),  97–165  mathnet  mathscinet  zmath; J. Soviet Math., 55:5 (1991), 1996–2041
22. A. V. Aminova, “Lie algebras of projective motions of the spaces $V(0)$ of Lorentz signature”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 12,  3–13  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:12 (1990), 1–13
23. A. V. Aminova, “$K$-spaces and the spaces $V(K)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 11,  75–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:11 (1990), 95–99
24. A. V. Aminova, “A Lie problem, projective groups of two-dimensional Riemann surfaces, and solitons”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 6,  3–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:6 (1990), 1–9
1989
25. A. V. Aminova, “Lie algebras of projective motions of $h$-spaces of Lorentz signature”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 1,  3–12  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:1 (1989), 1–10
1988
26. A. V. Aminova, “Integration of a first-order covariant differential equation and of geodesic mappings of Riemannian spaces of arbitrary signature and dimension”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 1,  3–13  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:1 (1988), 1–13
1987
27. A. V. Aminova, “Projective-group symmetries of Friedmann universes and of their multidimensional generalizations–symmetries of ordinary $h$-spaces of type $\{1(1…1)\}$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 12,  66–68  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:12 (1987), 86–89
28. A. V. Aminova, “Lie algebras of projective motions in $h$-spaces of type $\{3\}$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 3,  68–71  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:3 (1987), 90–95
1985
29. A. V. Aminova, “Nonhomothetic projective motions in ordinary $h$h-spaces of Lorentz signature”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 4,  3–13  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:4 (1985), 1–12
1984
30. A. V. Aminova, “Projective-group properties of Riemannian spaces of Lorentz signature”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 6,  10–21  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:6 (1984), 10–24
1983
31. A. V. Aminova, “The Eisenhart equation and first integrals of geodesics on Riemannian manifolds of Lorentz signature”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 1,  12–26  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:1 (1983), 12–27
1982
32. A. V. Aminova, “A moving skew-orthogonal frame and one type of projective motion of Riemannian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 9,  69–74  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:9 (1982), 92–97
33. A. V. Aminova, “Skew-orthogonal frames and some properties of parallel tensor fields on Riemannian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 6,  63–67  mathnet  mathscinet  zmath
1980
34. A. V. Aminova, A. M. Mukhamedov, “Groups of almost projective motions of $n$-dimensional (pseudo) Euclidean spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 11,  5–11  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:11 (1980), 1–10
1979
35. A. V. Aminova, “Groups of almost projective motions of spaces with affine connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 4,  71–75  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:4 (1979), 71–74
1974
36. A. V. Aminova, “Groups of projective and affine motions in the spaces of general relativity theory. I”, Tr. Geom. Sem., 6 (1974),  317–346  mathnet  mathscinet  zmath
37. A. V. Aminova, “Projective group properties of certain Riemannian spaces”, Tr. Geom. Sem., 6 (1974),  295–316  mathnet  mathscinet  zmath
1971
38. A. V. Aminova, “On gravitational fields allowing groups of projective motions”, Dokl. Akad. Nauk SSSR, 197:4 (1971),  806–809  mathnet

2011
39. A. V. Aminova, “Aleksei Zinov'evich Petrov (to the 100th anniversary of birthday)”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 153:3 (2011),  6–21  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021